It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-20-2005, 11:23 AM   #1
Veteran
(female)
 
Join Date: May 2004
Posts: 450
melanie in mary HB User
Does St. John's Wart Cause Insomnia?

I was on Zoloft 50 mg. a day. The problem was that it was causing me to have insomnia. I got off the Zoloft and after a few long months my sleep pattern has recovered somewhat. Well I had a bright idea to start taking St. John's Wart, 3 a day. After all it is supposed to help with depression and anxiety without all the side effects of anti deprepressants. I have been on it for a week and my insomnia is trying to return. This has been the only change to my life(the St. John's Wart). Could this be causing my insomnia? WHAT DOES EVERYTHING THINK? I WOULD BE GRATEFUL FOR ANY REPLIES.THANKS

 
Sponsors Lightbulb
   
Old 04-20-2005, 01:13 PM   #2
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,376
hry33 HB Userhry33 HB User
Re: Does St. John's Wart Cause Insomnia?

I suggest you reduce the dose to 1 a day taken in the morning and see what this does
everyone reacts differently to herbal meds

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does taking/stopping your pain meds cause insomnia? TexMom85 Pain Management 14 05-29-2008 09:40 AM
St. John's Wort + Anxiety Ashez2184 Anxiety 4 11-23-2007 01:18 PM
Levothyroxine and ST. John's Wart beththemom Thyroid Disorders 1 10-18-2007 08:06 AM
Lunestra & St. John' Wart Precious55 Drug Interactions / Side Effects 0 10-12-2006 10:51 PM
st john's wort side effects? ratboy83 Vitamins & Supplements 2 09-15-2005 04:30 AM
Does St. John's Wart help? michelle1970 Vitamins & Supplements 3 06-02-2004 11:15 AM
St. John's Wart and Melatonin? Idgiebay Panic Disorders 4 05-21-2004 02:52 PM
Does anyone have a strange sense of time? Nuncy Anxiety 6 12-12-2003 07:15 AM
St. john´s wart? angelheart Alternative Medicine 5 06-16-2002 04:39 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:33 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2015 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!